Abertay Research Collections >
Computing & Engineering Systems >
Computing & Engineering Systems Collection >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10373/891

View Statistics
Title: Least-squares Pade reduction: a nonuniqueness property
Authors: Lucas, T. Nigel
Smith, I. D.
Affiliation: University of Abertay Dundee. School of Computing & Engineering Systems
Keywords: Errors
Least squares approximations
Matrix algebra
Reduced order systems
Transfer functions
Issue Date: Sep-1995
Publisher: Institution of Engineering and Technology
Type: Journal Article
Refereed: peer-reviewed
Rights: Published version (c)Institution of Engineering and Technology, available from http://ieeexplore.ieee.org/xpl/tocresult.jsp?isnumber=9723
Citation: Lucas, T.N. and Smith, I.D. 1995. Least-squares Pade reduction: a nonuniqueness property. Electronics Letters. 31(19): pp.1640-1642. Available from http://ieeexplore.ieee.org/xpl/tocresult.jsp?isnumber=9723
Abstract: It is shown that least-squares Pade reduced order models are not unique for a given order. Depending on which reduced denominator coefficient is chosen to be unity. The method is seen to minimise an error index over different subsets of system time moments when calculating this denominator
URI: http://hdl.handle.net/10373/891
ISSN: 0013-5194
Appears in Collections:Computing & Engineering Systems Collection

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback